The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 43, Number 5 (1972), 1732-1736.
On Two Recent Papers on Ergodicity in Nonhomogeneous Markov Chains
In  ergodic properties of nonhomogeneous denumerable state space Markov chains were studied. It was noticed in  that the results obtained in  were easily extended to arbitrary state spaces. However, it was admitted in  that the transition mechanism of the chain was defined by means of transition density functions, thus restricting the generality of the approach and, moreover, introducing elements irrelevant to the problem. The aim of this note is to draw attention to the fact that ergodic properties of the most general nonhomogeneous Markov chains are easily obtained by using a theory developed by Dobrusin  in the middle fifties.
Ann. Math. Statist., Volume 43, Number 5 (1972), 1732-1736.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Iosifescu, Marius. On Two Recent Papers on Ergodicity in Nonhomogeneous Markov Chains. Ann. Math. Statist. 43 (1972), no. 5, 1732--1736. doi:10.1214/aoms/1177692411. https://projecteuclid.org/euclid.aoms/1177692411